# SDR AALA200910631

- Difficulty date: January 6, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 67,764 hours, 31,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE AT STATION 750 BETWEEN LONGERONS 29L AND 29R.  REPAIRED PER SRM 53-04 FIGURE 12B SHEET 31.
